Home   Health   Medicines   Prescriptions   Baby & Child   Travel Shop   Beauty   Electrical   Independent Living   Offers   About us   Advice   Gifts
Numark Pharmacy Online ←

Numark Paracetamol Caplets 500mg x32

Numark Paracetamol Caplets 500mg x32

Price: £0.89

In stock


 
 
 
 
 

Description ( Please note at current times of shortages an equivalent brand may be substituted)

These easy to swallow tablets are recommended for the symptomatic relief of headaches, feverishness, flu and colds, toothaches, sore throats, period pains, migraine, muscular aches and pains, neuralgia and rheumatic pains

Active Ingredients
Caplets contain

Paracetamol 500mg

Directions

Adults and children over 12 - One or Two tablets to be taken 3 or 4 times a day
Children 6 to 12 years - Half to one tablet to be taken 3 or 4 times a day
Children under 6 - Do not give
Allow four hours must elapse between each dose, and not more than 4 doses must be taken in 24 hours
If symptoms persist, consult your doctor

Caution

Do not exceed the stated dose, immediate medical advice should be sought, even if you feel well
Keep out of the reach and sight of children
Do not take in conjunction with any other paracetamol containing products
Medicines should not be taken during pregnancy without consulting your doctor

See more products in Numark Pharmacy Online →

  
       *******************
     Click to sign up for our
     Electronic Prescription
     Service TODAY
     *******************
 
  SIGN UP FOR HOT DEALS
free-del-van.jpg

Numark pharmacy is a UK online pharmacy registered with the General Pharmaceutical Council. We hope you will find this website useful, but it’s not intended to replace professional medical advice. Any information given on this site may not necessarily be current or take your own individual health situation into account. Therefore you should make sure that you carefully read the information leaflet and label on any product you buy from us before use.

If you have, or suspect you may have a health problem you should consult your doctor.  Numark pharmacy  is not responsible or liable for any diagnosis made by a user based on the content of the Numark Pharmacy website.